Index your Journal on RJRIndex — A product by ResearchJournalRank.com Index Now
34,970+ Journals Indexed Journal Suggester  |  Paper Finder  |  Compare Journals
Home › Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques

Q1 Journal Scopus Active Journal
Country
Germany
Western Europe
Subject Area and Category
Mathematics
└ Mathematics (miscellaneous) Q1
Publisher
SJR 2025
4.565
Q1
SJR Score
H-Index
54
Citations / Doc (2yr)
3.43
Total Docs. (latest)
9
Total Citations (3yr)
76
Publication type
Journals
ISSN
16181913, 00738301
Coverage
1959-2000, 2003, 2005-2025
Journal Rank
#345
Advertisement

Subject Categories

Mathematics (miscellaneous) Q1

Subject Areas

Aims & Scope

The Publications Mathématiques de l'IHÉS is an international journal publishing papers of highest scientific level. Thanks to its worldwide distribution (it can be found in the libraries of the major mathematical institutions in the world), to its tradition of publishing landmark articles and to its broad coverage of the discipline, it has won international recognition.

Abstracting & Indexing

Scopus Google Scholar Web of Science

Detailed Metrics

Total Docs. (latest) 9
Total Docs. (3 years) 20
Total Refs. 509
Total Citations (3 years) 76
Citable Docs. (3 years) 20
Citations / Doc. (2 years) 3.43
Ref. / Doc. 56.56
% Female 11.1%

Metrics Visualization

Latest year data vs 3-year cumulative figures

Publication & Citation Trend

Loading trend data from Crossref...

Top 10 Most Cited Articles

Loading articles...

Frequently Asked Questions

What is the impact factor of Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques?

The official Journal Impact Factor (JIF) is published by Clarivate in the Journal Citation Reports (JCR) and is not listed on this page. Based on SCImago data, Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques has an SJR of 4.565 and is ranked Q1.

What is the SJR and quartile of Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques?

Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques has an SJR (SCImago Journal Rank) of 4.565 and its best quartile is Q1.

What is the H-index of Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques?

The H-index of Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques is 54, meaning 54 of its articles have each been cited at least 54 times.

Is Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques indexed in Scopus?

Yes. Publications Mathematiques de l'Institut des Hautes Etudes Scientifiques is active in Scopus (Scopus Source List, August 2026).

Advertisement

Journal Information

SJR4.565
Best QuartileQ1
H Index54
ISSN16181913, 00738301
PublisherSpringer Verlag
CountryGermany
RegionWestern Europe
Coverage1959-2000, 2003, 2005-2025
Open AccessNo
TypeJournal
Rank#345

Similar Journals

View all Mathematics journals

Embed This Journal

Add this journal's ranking badge to your website:

<iframe src="https://researchjournalrank.com/widget.php?id=176" style="border:1px solid #e0e0e0;border-radius:8px;width:100%;max-width:320px;height:200px" frameborder="0"></iframe>
Preview:

Researcher Reviews

Write a Review

No reviews yet for this journal.

Be the first to share your experience!

Share Your Experience

Your review will be published after moderation. Email will not be displayed publicly.

★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★